# SDR AALA20160130007

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 74,041 hours, 39,362 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 59164605509
- Part serial: EET6599
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT STAYED ON AFTER GEAR EXTENSION.  GEAR SHOWED DOWN & LOCKED..  FOLLOWED QRH & GEAR DOOR LIGHT REMAINED ON.  THE FLIGHT DECLARED AN EMER.  DUE TO QRH PROCEDURES, THE MLG DOORS REMAINED OPEN DURING LANDING, CAUSING DAMAGE TO THE MAIN GEAR DOORS.  R & R LG CONTROL VLV IAW AMM 32-32-01.  ACCOMPLISHED LG CONTROL VLV OPERATIONAL & LEAK CHECKS IAW AMM 32-32-00, OK FOR SERVICE.  ALSO REPLACED BOTH MLG DOOR BUMPERS & HARDWARE IAW AMM 20-30-00.  THE ACFT WAS GNDED.
